# SDR CALA0600522

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 65,774 hours, 29,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6940708501
- Condition: Corroded
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB BELOW LT TIEDOWN RAIL CORRODED AT STA 727A - 727B, S25L.  THE WEB WAS REPLACED IAW ECRA 5310-04596.
